hi all, when I was first diagnosed I was put on Methatrexate tabs and folic acid once weekly. I was getting nauseous so put on injections and folic acid increased. That caused me so much reflux I was feeling rubbish. As my numbers improved my rheumy stopped all meds to see what happened. My RA Symptons have returned so I called clinic and they said start back on folic acid then injections. So I have taken folic acid the last two days and my first injection is today but I already have reflux so it's def the folic acid messing me up. I never ever normally get reflux. Are there any alternatives to the folic acid to reduce the side affects of the Methatrexate? Seems weird the drug that's meant to stop side affects is actually the one causing side affects. Is this common?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.